# SDR FDKA2010060200133

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 16,384 hours, 15,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 EMERGENCY CEILING LIGHT INOP.  MX REMOVED AND REPLACED ROW 12 EMERGENCY CEILING LIGHT, OPS CHECK GOOD.
